Skip to main content
Log in

Asymptotics for the partial autocorrelation function of a stationary process

  • Published:
Journal d’Analyse Mathématique Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  • [BGT] N. H. Bingham, C. M. Goldie and J. L. Teugels,Regular Variation, 2nd edn.; Cambridge University Press, 1989; 1st edn., 1987.

  • [BD] P. J. Brockwell and R. A. Davis,Time Series: Theory and Methods, 2nd edn., Springer-Verlag, New York, 1991.

    Google Scholar 

  • [Du] P. L. Duren,Theory of H p Spaces, Academic Press, New York, 1970.

    MATH  Google Scholar 

  • [Dyl] H. Dym,Trace formulas for a class of Toeplitz-like operators, Israel J. Math.27 (1977), 21–48.

    Article  MATH  Google Scholar 

  • [Dy2] H. Dym,A problem in trigonometric approximation theory, Illinois J. Math.22 (1978), 402–403.

    MATH  MathSciNet  Google Scholar 

  • [DM] H. Dym and H. P. McKean,Gaussian Processes, Function Theory, and the Inverse Spectral Problem, Academic Press, New York, 1976.

    MATH  Google Scholar 

  • [GJ] C. W. Granger and R. Joyeux,An introduction to long-memory time series models and fractional differencing, J. Time Ser. Anal.1 (1980), 15–29.

    MATH  MathSciNet  Google Scholar 

  • [HLP] G. H. Hardy, J. E. Littlewood and G. Pólya,Inequalities, 2nd edn., Cambridge University Press, 1952.

  • [Ha] P. R. Halmos,A Hilbert Space Problem Book, 2nd edn., Springer-Verlag, New York, 1982.

    MATH  Google Scholar 

  • [Ho] J. R. M. Hosking,Fractional differencing, Biometrika68 (1981), 165–176.

    Article  MATH  MathSciNet  Google Scholar 

  • [IR] I. A. Ibragimov and Y. A. Rozanov,Gaussian Random Processes, Springer-Verlag, New York, 1978.

    MATH  Google Scholar 

  • [I1] A. Inoue,The Alder-Wainwright effect for stationary processes with reflection positivity, J. Math. Soc. Japan43 (1991), 515–526.

    Article  MATH  MathSciNet  Google Scholar 

  • [I2] A. Inoue,The Alder-Wainwright effect for stationary processes with reflection positivity (II), Osaka J. Math.28 (1991), 537–561.

    MATH  MathSciNet  Google Scholar 

  • [I3] A. Inoue,On the equations of stationary processes with divergent diffusion coefficients, J. Fac. Sci. Univ. Tokyo Sect. IA Math.40 (1993), 307–336.

    MATH  MathSciNet  Google Scholar 

  • [I4] A. Inoue,On Abel-Tauber theorems for Fourier cosine transforms, J. Math. Anal. Appl.196 (1995), 764–776.

    Article  MATH  MathSciNet  Google Scholar 

  • [I5] A. Inoue,Abel-Tauber theorems for Fourier-Stieltjes coefficients, J. Math. Anal. Appl.211 (1997), 460–480.

    Article  MATH  MathSciNet  Google Scholar 

  • [I6] A. Inoue,Regularly varying correlation functions and KMO-Langevin equations, Hokkaido Math. J.26 (1997), 1–26.

    MathSciNet  Google Scholar 

  • [IK] A. Inoue and Y. Kasahara,On the asymptotic behavior of the prediction error of a stationary process, inTrends in Probability and Related Analysis (N. Kono and N. R. Shieh, eds.), World Scientific, Singapore, 1999, pp. 207–218.

    Google Scholar 

  • [LM] N. Levinson and H. P. McKean,Weighted trigonometrical approximation on R 1 with application to the germ field of a stationary Gaussian noise, Acta Math.112 (1964), 98–143.

    Article  MathSciNet  Google Scholar 

  • [O] Y. Okabe,On the theory of discrete KMO-Langevin equations with reflection positivity (I), Hokkaido Math. J.16 (1987), 315–341.

    MATH  MathSciNet  Google Scholar 

  • [OI] Y. Okabe and A. Inoue,On the exponential decay of the correlation functions for KMO-Langevin equations, Japan. J. Math.18 (1992), 13–24.

    MATH  MathSciNet  Google Scholar 

  • [Ro] Y. A. Rozanov,Stationary Random Processes, Holden-Day, San Francisco, 1967.

    MATH  Google Scholar 

  • [Ru] W. Rudin,Real and Complex Analysis, 3rd edn., McGraw-Hill, New York, 1987.

    MATH  Google Scholar 

  • [S] A. Seghier,Prediction d'un processus stationnaire du second ordre de covariance connue sur un intervalle fini, Illinois J. Math.22 (1978), 389–401.

    MATH  MathSciNet  Google Scholar 

  • [Z] A. Zygmund,Trigonometric Series, 2nd edn., Cambridge University Press, 1959.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Inoue, A. Asymptotics for the partial autocorrelation function of a stationary process. J. Anal. Math. 81, 65–109 (2000). https://doi.org/10.1007/BF02788986

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02788986

Keywords

Navigation